# SDR DALA2022033002130

- Difficulty date: March 29, 2022
- Submitted: March 30, 2022
- Operation: Air carrier
- Aircraft: N370NW
- Make and model: Airbus A320-212
- Aircraft serial: 1037
- Aircraft time: 65,737 hours, 30,408 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3270 CORROSION INTERNAL STRUCTURE SHEAR TIE AT LEVEL FR28 AND BTW STRG42RH TO STRG43RH IN FWD CARGO COMPARTMENT. CORRECTIVE ACTION: REPAIRED PER A320 SRM 51-72-11 AND 51-42-11. (2176057)
